EconPapers    
Economics at your fingertips  
 

On Lipschitz ball noncollapsing functions and uniform co-Lipschitz mappings of the plane

Olga Maleva

Abstract and Applied Analysis, 2005, vol. 2005, 1-20

Abstract:

We give a sharp estimate on the cardinality of point preimages of a uniform co-Lipschitz mapping on the plane. We also give a necessary and sufficient condition for a ball noncollapsing Lipschitz function to have a point with infinite preimage.

Date: 2005
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2005/683169.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2005/683169.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:683169

DOI: 10.1155/AAA.2005.543

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:683169